# SDR IPXA2016030100162

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 77,784 hours, 12,346 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND EMERGENCY ESCAPE BOTTLE OF DOOR R1 PRESSURE LOW.  R1 DOOR EMERGENCY ESCAPE BOTTLE SERVICED IAW AMM 12-25-04, PB 301, REV 84.04, DATED 02/25/16.
